# SDR AALA201711089031

- Difficulty date: November 6, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 13,158 hours, 4,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE ROW 14A HAS A DETACHED LENS.  REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-01.  OPS CHECKED GOOD.
